ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login
Archived Papers for Journal

Sahand Communications in Mathematical Analysis >>

Vol.1, No.1

Publisher: University of Maragheh

Publishing Date: 2014-02-20

  1. Frameness bound for frame of subspaces

    Authors: M. R. Abdollahpour; A. Shekari

  2. General Minkowski type and related inequalities for seminormed fuzzy integrals

    Authors: Bayaz Daraby; Fatemeh Ghadimi

  3. Existence/uniqueness of solutions to Heat equation in extended Colombeau algebra

    Authors: Mohsen Alimohammady; Fariba Fattahi

  4. Inverse Sturm-Liouville problem with discontinuity conditions

    Authors: Mohammad Shahriari; Aliasghar Jodayree Akbarfam

  5. Invariance of Fréchet frames under perturbation

    Authors: Asghar Rahimi

  6. Sandwich-type theorems for a class of integral operators with special properties

    Authors: Parisa Hariri

  7. Multiplicity of Positive Solutions of laplacian systems with sign-changing weight functions

    Authors: Seyyed Sadegh Kazemipoor; Mahboobeh Zakeri